Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Danilin, Aleksei Rufimovich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 45

Number of views:
This page:2159
Abstract pages:12834
Full texts:2360
References:1007
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8634
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205116

Publications in Math-Net.Ru
2021
1. A. R. Danilin, “Asymptotics of a solution to a problem of optimal boundary control with two small cosubordinate parameters. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 27:2 (2021),  108–119  mathnet  elib
2. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time of transferring a linear control system with zero real parts of the eigenvalues of the matrix at the fast variables to an unbounded target set”, Trudy Inst. Mat. i Mekh. UrO RAN, 27:1 (2021),  48–61  mathnet  elib
2020
3. A. R. Danilin, A. A. Shaburov, “Asymptotic expansion of a solution of a singularly perturbed optimal control problem with a convex integral quality index, whose terminal part additively depends on slow and fast variables”, Izv. IMI UdGU, 55 (2020),  33–41  mathnet
4. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of a solution to a singularly perturbed time-optimal control problem of transferring an object to a set”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:2 (2020),  132–146  mathnet  elib
5. A. R. Danilin, “Asymptotics of a solution to a problem of optimal boundary control with two small cosubordinate parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:1 (2020),  102–111  mathnet  elib
2019
6. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the solution to a singularly perturbed time-optimal control problem with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  88–101  mathnet  elib
7. A. R. Danilin, A. A. Shaburov, “Asymptotic expansion of solution to singularly perturbed optimal control problem with convex integral quality functional with terminal part depending on slow and fast variables”, Ufimsk. Mat. Zh., 11:2 (2019),  83–98  mathnet; Ufa Math. J., 11:2 (2019), 82–96  isi  scopus
2018
8. A. R. Danilin, “Asymptotic expansion of a solution to a singular perturbation optimal control problem with a small coercivity coefficient”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  51–61  mathnet  elib
9. A. R. Danilin, O. O. Kovrizhnykh, “On a singularly perturbed time-optimal control problem with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  76–92  mathnet  elib
10. A. R. Danilin, “Asymptotics of the solution of a bisingular optimal boundary control problem in a bounded domain”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018),  1804–1814  mathnet  elib; Comput. Math. Math. Phys., 58:11 (2018), 1737–1747  isi  scopus
2017
11. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of a solution to a singularly perturbed time-optimal control problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  67–76  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 60–69  isi
12. A. R. Danilin, S. V. Zakharov, O. O. Kovrizhnykh, E. F. Lelikova, I. V. Pershin, O. Yu. Khachay, “The Yekaterinburg heritage of Arlen Mikhailovich Il'in”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  42–66  mathnet  elib
13. A. R. Danilin, “Asymptotics of the solution to the singular problem of optimal distributed control in a convex domain”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  128–142  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 72–87  isi  scopus
2016
14. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a time-optimal control problem with a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  61–70  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 62–71  isi  scopus
15. A. R. Danilin, “A complete asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with geometric constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  52–60  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 119–127  isi  scopus
2015
16. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a time-optimal control problem with a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  71–80  mathnet  mathscinet  elib
2014
17. A. R. Danilin, “Solution asymptotics in a problem of optimal boundary control of a flow through a part of the boundary”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  116–127  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 55–66  isi  scopus
18. A. R. Danilin, “Asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with integral constraint”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  76–85  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 66–76  isi  scopus
19. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a time-optimal problem with two small parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  92–99  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 46–53  isi  scopus
2013
20. A. R. Danilin, N. S. Korobitsyna, “Asymptotic estimates for a solution of a singular perturbation optimal control problem on a closed interval under geometric constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  104–112  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S58–S67  isi  scopus
2012
21. A. R. Danilin, A. P. Zorin, “Asymptotics of a solution to an optimal boundary control problem in a bounded domain”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012),  75–82  mathnet  elib
22. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotic representation of a solution to a singular perturbation linear time-optimal problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  67–79  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 22–35  isi  scopus
23. A. R. Danilin, “Optimal boundary control in a small concave domain”, Ufimsk. Mat. Zh., 4:2 (2012),  87–100  mathnet
2011
24. A. R. Danilin, O. O. Kovrizhnykh, “The dependence of the time-optimal control problem for a linear system of the small parameters”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  46–60  mathnet
2010
25. A. E. El'bert, A. R. Danilin, “Optimized autophasing of solitons”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  288–296  mathnet  elib
26. A. R. Danilin, O. O. Kovrizhnykh, “Asymptotics of the optimal time in a singular perturbation linear problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  63–75  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S53–S65  isi  scopus
2009
27. A. R. Danilin, A. P. Zorin, “Asymptotics of a solution to an optimal boundary control problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  95–107  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S81–S94  scopus
2007
28. A. R. Danilin, Yu. V. Parysheva, “The asymptotics of the optimal value of the performance functional in a linear optimal control problem in the regular case”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  55–65  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S83–S94
2006
29. A. R. Danilin, “Asymptotics of the optimal value of the performance functional for a rapidly stabilizing indirect control in the regular case”, Differ. Uravn., 42:11 (2006),  1473–1480  mathnet  mathscinet; Differ. Equ., 42:11 (2006), 1545–1552
30. A. R. Danilin, “Asymptotic behavior of the optimal cost functional for a rapidly stabilizing indirect control in the singular case”, Zh. Vychisl. Mat. Mat. Fiz., 46:12 (2006),  2166–2177  mathnet  mathscinet; Comput. Math. Math. Phys., 46:12 (2006), 2068–2079  scopus
2003
31. A. R. Danilin, “Asymptotic behaviour of solutions of a singular elliptic system in a rectangle”, Mat. Sb., 194:1 (2003),  31–60  mathnet  mathscinet  zmath  elib; Sb. Math., 194:1 (2003), 31–61  isi  scopus
32. A. R. Danilin, “Approximation of a singularly perturbed elliptic optimal control problem with geometric constraints on the control”, Trudy Inst. Mat. i Mekh. UrO RAN, 9:1 (2003),  71–78  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S45–S53
2000
33. A. R. Danilin, “Approximation of a singularly perturbed elliptic problem of optimal control”, Mat. Sb., 191:10 (2000),  3–12  mathnet  mathscinet  zmath; Sb. Math., 191:10 (2000), 1421–1431  isi  scopus
1998
34. A. R. Danilin, A. M. Il'in, “On the structure of the solution of a perturbed optimal-time control problem”, Fundam. Prikl. Mat., 4:3 (1998),  905–926  mathnet  mathscinet  zmath
35. A. R. Danilin, “Asymptotic behaviour of bounded controls for a singular elliptic problem in a domain with a small cavity”, Mat. Sb., 189:11 (1998),  27–60  mathnet  mathscinet  zmath; Sb. Math., 189:11 (1998), 1611–1642  isi  scopus
1996
36. A. R. Danilin, A. M. Il'in, “Asymptotic behavior of the solution of the time-optimality problem for a linear system under perturbation of initial data”, Dokl. Akad. Nauk, 350:2 (1996),  155–157  mathnet  mathscinet  zmath
37. A. R. Danilin, “Regularization of nonlinear control problems under perturbations of constraints”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 8,  34–38  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:8 (1996), 32–36
1994
38. A. R. Danilin, “Regularization of the problem of the control of a dynamical system in a Hilbert space under conditions of uncertainty”, Differ. Uravn., 30:1 (1994),  172–174  mathnet  mathscinet; Differ. Equ., 30:1 (1994), 160–163
1992
39. A. R. Danilin, “Regularization of a control problem with constraints on the state”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 2,  24–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:2 (1992), 24–28
1985
40. A. R. Danilin, “Order-optimal estimates for finite-dimensional approximations of solutions of ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985),  1123–1130  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 102–106
1984
41. A. R. Danilin, V. P. Tanana, “Necessary and sufficient conditions for convergence of approximations of linear ill-posed problems in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 24:5 (1984),  633–639  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 5–9
1982
42. V. P. Tanana, A. R. Danilin, “Necessary and sufficient conditions for convergence of finite-dimensional approximations of regularized solutions”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1094–1096  mathnet  mathscinet  zmath
43. A. R. Danilin, “Necessary and sufficient conditions for the convergence of finite-dimensional approximations of the residual method”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  994–997  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 231–235
1980
44. A. R. Danilin, “Conditions for convergence of finite-dimensional approximations of the residual method”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 11,  38–40  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:11 (1980), 41–44
1976
45. V. P. Tanana, A. R. Danilin, “The optimality of regularizing algorithms in the solution of ill-posed problems”, Differ. Uravn., 12:7 (1976),  1323–1326  mathnet  mathscinet  zmath

2002
46. V. M. Babich, R. R. Gadyl'shin, A. R. Danilin, S. Yu. Dobrokhotov, V. A. Il'in, L. A. Kalyakin, E. F. Mishchenko, V. Yu. Novokshenov, Yu. S. Osipov, M. D. Ramazanov, N. Kh. Rozov, V. A. Sadovnichii, “Arlen Mikhailovich Il'in (A tribute in honor of his 70th birthday)”, Differ. Uravn., 38:8 (2002),  1011–1016  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1075–1080

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021